# SDR ASAA2020082863099

- Difficulty date: August 26, 2020
- Submitted: August 28, 2020
- Operation: Air carrier
- Aircraft: N491AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44109
- Aircraft time: 18,453 hours, 5,906 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Panel
- Part number: 3400759050
- Condition: Damaged
- Location: Nr 2 Fan Duct
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG NR 2 ESN 862674 WORKING ON TC 78472000, INLET & FAN BLADE INSPECTION. FOUND ONE LOOVER FASTENER AFT SIDE PULLED THRU, LOCATED AT TOP SIDE OF THE OUTBOARD FAN FRAME STRUT.  GROUNDED - YES.  REMOVED & REPLACED FAN DUCT PANEL AT 2 O'CLOCK POSITION ON NR 2 ENG, REF AMM 72-23-07 & TC 78472000.
